DBLP BibTeX Record 'journals/tcad/LucasBT87'

@article{DBLP:journals/tcad/LucasBT87,
  author    = {Robert F. Lucas and
               Tom Blank and
               Jerome J. Tiemann},
  title     = {A Parallel Solution Method for Large Sparse Systems of Equations},
  journal   = {IEEE Trans. on CAD of Integrated Circuits and Systems},
  volume    = {6},
  number    = {6},
  year      = {1987},
  pages     = {981-991},
  ee        = {http://dx.doi.org/10.1109/TCAD.1987.1270339},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}